# SDR SWAA083797

- Difficulty date: July 5, 2008
- Submitted: July 15, 2008
- Operation: Air carrier
- Aircraft: N201LV
- Make and model: Boeing 737-7H4
- Aircraft serial: 29854
- Aircraft time: 7,550 hours, 13,204 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Handle
- Part number: 273A3312
- Condition: Dirty
- Location: Cockpit
- Stage of operation: LD
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

MLG & NLG UNSAFE LIGHTS INDICATION.  RECYCLED GEAR HANDLE AND GOT 3 GREEN LIGHTS.  C/W BITE CK AND CLEANED GEAR HANDLE.  OPS CHECK GOOD.
